Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Frequent urination, pain in the penis. Medication?

Hi Sir, I am suffering from frequent urination . Due to this whenever generally I empty my stomach in morning or evening I have urge to urinate frequently. I can t have proper sleep also due to this. I go to restroom around 8-10 times even over night. I have a little pain in the root of the penis also while urinating. Please suggest medication and treatment. Regards, Jitendra
Asked On : Sat, 8 Dec 2012
Answers:  2 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Urologist 's  Response
Welcome to HCM.
Frequency itself is not a disease but a symptom of a disease that needs evaluation and appropriate treatment based on the diagnosis.
Kindly get yourself examined, do the required tests including ultrasound of the abdomen.
Pls meet a urologist asap.
Wishing you good health,
Answered: Sun, 9 Dec 2012
I find this answer helpful
General & Family Physician Dr. Kulbir Singh's  Response
Hello Jitendra and thanks for the query
There are numerous causes for frequent urination. To get treated we have to first find out the cause and than think about the treatment. Some of the causes are:
1. BPH or enlarged Prostrate gland
2. Any obstruction in the urinary track
3. Urinary track infection
4. Genital infection
5. Kidney diseases

Feel free to consult your doctor and get some investigation done like sonography of KUB, Urine examination or urine culture. The treatment can be planned once the diagnosis is established. Meanwhile take plenty of water and urine alkalisers.
Best Wishes
Answered: Sat, 8 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor